# SDR UIEA2019081645155

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,957 hours, 18,920 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: TLS8564
- Condition: Malfunctioned
- Location: Press Regulator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRV STATUS MESSAGE.  REMOVED AND REPLACED THE PRESSURE REGULATING CONTROLLER IAW AMM 36-11-19.  PERFORMED RUN UP IAW AMM 71-00-00.   OPS CHECK NORMAL,  NO FAULTS NOTED.
